# SDR IXXA05SMN265S

- Difficulty date: October 24, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Xw 410.000
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, RT FLAP SUPPORT FITTING CRACKED AT STA. XW 410.000.  REMOVED AND REPLACED RT FLAP LINK SUPPORT AT STA XW 410.000 IAW DC8 MM 27-51-12 PAGES 201-204.  REFER TO N/R FOR OPS CHECK.
